New results on exponential passivity of neural networks with time-varying delays

Title
New results on exponential passivity of neural networks with time-varying delays
Author(s)
박주현오쟁광H. Su[H. Su]J. Chu[J. Chu]
Keywords
STABILITY ANALYSIS; DISTRIBUTED DELAYS; DISCRETE; CRITERIA; SYNCHRONIZATION; PARAMETERS
Issue Date
201208
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Citation
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v.13, no.4, pp.1593 - 1599
Abstract
The problem of delay-dependent exponential passivity analysis is investigated for neural networks with time-varying delays. By use of a linear matrix inequality (LMI) approach, a new exponential passivity criterion is proposed via the full use of the information of neuron activation functions and the involved time-varying delays. The obtained results have less conservativeness and less number of decision variables than the existing ones. A numerical example is given to demonstrate the effectiveness and the reduced conservatism of the derived results. (C) 2011 Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/27536http://dx.doi.org/10.1016/j.nonrwa.2011.11.017
ISSN
1468-1218
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE